New algorithm for computing the Hermite interpolation polynomial - Archive ouverte HAL Access content directly
Journal Articles Numerical Algorithms Year : 2018
No file

Dates and versions

hal-04409962 , version 1 (22-01-2024)

Identifiers

Cite

A. Messaoudi, R. Sadaka, Hassane Sadok. New algorithm for computing the Hermite interpolation polynomial. Numerical Algorithms, 2018, 77 (4), pp.1069-1092. ⟨10.1007/s11075-017-0353-6⟩. ⟨hal-04409962⟩
7 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More